# SDR 97ZZZX4820

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N82LB
- Make and model: Beech 58
- Aircraft serial: TH910
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Rt Eng Nr 4
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE RUNNING ROUGH.  INVESTIGATION FOUND NR 4 CYL HEAD SEPARATED FROM BARREL.  THE CYLINDER HAD BEEN INSTALLED 148 HOURS BEFORE.  RECENTLY OVERHAULED.  TOTAL TIME ON CYLINDERS ARE NOT RECORDED.  SUBMITTER RECOMMENDS THAT CYLINDERS BE SCRAPPED AFTER THEIR SECOND RUN OR TIME LIFE LIMIT BE ESTABLISHED BY THE MFG ON CURRENT PRODUCTION ENGINE.
